Follow
Paola Morando
Paola Morando
Verified email at unimi.it
Title
Cited by
Cited by
Year
On the geometry of lambda-symmetries and PDE reduction
G Gaeta, P Morando
Journal of Physics A: Mathematical and General 37 (27), 6955, 2004
702004
Root reinforcement dynamics in subalpine spruce forests following timber harvest: a case study in Canton Schwyz, Switzerland
C Vergani, M Schwarz, M Soldati, A Corda, F Giadrossich, EA Chiaradia, ...
Catena 143, 275-288, 2016
622016
On the relation between standard and μ-symmetries for PDEs
G Cicogna, G Gaeta, P Morando
Journal of Physics A: Mathematical and General 37 (40), 9467, 2004
552004
Local and nonlocal solvable structures in the reduction of ODEs
DC Ferraioli, P Morando
Journal of Physics A: Mathematical and Theoretical 42 (3), 035210, 2008
332008
Reciprocal translocations in cattle: frequency estimation
L De Lorenzi, P Morando, J Planas, M Zannotti, L Molteni, P Parma
Journal of Animal Breeding and Genetics 129 (5), 409-416, 2012
282012
Hyper-Hamiltonian dynamics
G Gaeta, P Morando
Journal of Physics A: Mathematical and General 35 (17), 3925, 2002
272002
Deformation of Lie derivative and μ-symmetries
P Morando
Journal of Physics A: Mathematical and Theoretical 40 (38), 11547, 2007
242007
A geometric approach to constrained mechanical systems, symmetries and inverse problems
P Morando, S Vignolo
Journal of Physics A: Mathematical and General 31 (40), 8233, 1998
241998
Reduction and reconstruction of stochastic differential equations via symmetries
FC De Vecchi, P Morando, S Ugolini
Journal of Mathematical Physics 57 (12), 123508, 2016
212016
Symmetries of stochastic differential equations: A geometric approach
FC De Vecchi, P Morando, S Ugolini
Journal of Mathematical Physics 57 (6), 063504, 2016
212016
Michel theory of symmetry breaking and gauge theories
G Gaeta, P Morando
annals of physics 260 (1), 149-170, 1997
211997
Liouville condition, Nambu mechanics, and differential forms
P Morando
Journal of Physics A: Mathematical and General 29 (13), L329, 1996
201996
Quaternionic Hamilton equations
P Morando, M Tarallo
arXiv preprint math-ph/0204021, 2002
152002
Symmetries of stochastic differential equations using Girsanov transformations
FC De Vecchi, P Morando, S Ugolini
Journal of Physics A: Mathematical and Theoretical 53 (13), 135204, 2020
142020
A variational principle for volume-preserving dynamics
G Gaeta, P Morando
Journal of Nonlinear Mathematical Physics 10 (4), 539-554, 2003
132003
Weak symmetries of stochastic differential equations driven by semimartingales with jumps
S Albeverio, FC De Vecchi, P Morando, S Ugolini
Electronic Journal of Probability 25, 1-34, 2020
112020
Applications of solvable structures to the nonlocal symmetry-reduction of ODEs
DC Ferraioli, P Morando
Journal of Nonlinear Mathematical Physics 16 (supp01), 27-42, 2009
112009
Maximal degree variational principles and Liouville dynamics
G Gaeta, P Morando
Differential Geometry and its Applications 21 (1), 27-40, 2004
102004
The symmetry in the structure of dynamical and adjoint symmetries of second-order differential equations
P Morando, S Pasquero
Journal of Physics A: Mathematical and General 28 (7), 1943, 1995
101995
A note on symmetries of diffusions within a martingale problem approach
FC De Vecchi, P Morando, S Ugolini
Stochastics and Dynamics 19 (02), 1950011, 2019
92019
The system can't perform the operation now. Try again later.
Articles 1–20